# SDR YENA2024122301576

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 61,131 hours, 21,501 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 8360, SJU-FLL. 'FUMES SMELL ON DESCENT AT ABOUT 10,000MSL UNTIL LANDING APU WAS OFF; C/W INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL 2(B) WAS ACCOMPLISHED PER TSM 05-50-00-810-085-B/D. APU FOUND TO BE SOURCE OF ODOR AND WAS DEFFERRE. ALL PACKS BURN C/W USING AIRTRT CART & ENGINES. RE-CIRCULATION FILTER CHANGED AS PRECAUTIONARY. NO ODOR PRESENT. A/C SAFE FOR RETURN TO SERVICE.'
